MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD PHASEAL; INJECTOR LOCKING N40-O

BECTON DICKINSON, S.A. BD PHASEAL; INJECTOR LOCKING N40-O
Catalog Number 515056
Medical Device Problem Codes Disconnection (1171); Leak/Splash (1354)
Health Effect - Clinical Code Chemical Exposure (2570)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
Event details: customer reported the locking injector n-40 (515056) comes off the end of the tubing.It has resulted in (minor) chemo spills.Any reports of this issue with the affected lot of: 2410303.We have provided re-education to staff to ensure a tight fit (insert and twist) between the locking injector and the tubing.That said, i cannot 100% rule out user error.Any adverse event or serious injury reported to patient or healthcare professional? if yes, please provide the details.Both events ended with a chemo spill and unnecessary exposure of hazardous drug.Have you confirmed that the connections were properly secured? associate director (ad) of oncology pharmacy cannot 100% validate.Ad was able to speak with technician compounding who confirmed that she did have a tight connection and has not had issues with over the previous six months since beginning compounding with cstd.Have you secured the injector and connector with m25 infusion clamp? no.Was there any deformities? unaware, if there were any, what kind of chemo drug was used? docetaxel.Have you replaced the defective injector and successfully completed the medication procedure? yes.
 
Additional Manufacturer Narrative
Initial mdr, if a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
Additional information from customer jan 12th: the nurse noticed the leak immediately, as this was a very small that had leaked out.The nurse immediately paused the alaris pump and replaced the injector on the patient infusion line.No medical intervention was done due to unnecessary exposure to hazardous drug, from patient or nurse perspective.
 
Additional Manufacturer Narrative
Correction: a0504 code left out of initial report additional information: added to b5 investigation results: no photographic evidence or physical samples were submitted for the investigation concerning the reported issue.A thorough examination of the history of injector locking n40-o for lot 2410303 was carried out, revealing no deviations or non-conformities related to the alleged defect.A visual inspection of the three retained samples from each batch was performed, and no deformations, underfills, burrs, or breakages were detected.Testing was carried out in accordance with the procedure, an attachment and detachment test was performed on the retained samples, and the product is functioning as expected.The results meet the specifications.All products are in optimal and acceptable condition.Luer thread tests were performed on the retained samples, confirming that the product operates as intended.The results comply with the established specifications.The product undergoes inspections at multiple stages throughout the manufacturing process to ensure its quality and functionality.Based on the available information, we are currently unable to determine a root cause associated with the manufacturing process.Our quality team will continue to monitor complaints received regarding this device and the reported issue for any potential emerging trends.

Brand Name
BD PHASEAL
Common Device Name
INJECTOR LOCKING N40-O
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23985535
Report Number3003152976-2025-00701
Device Sequence Number4694828
Product Code ONB
UDI-Device Identifier00382905150562
UDI-Public(01)00382905150562(11)241021(17)270331(10)2410303
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K201099
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number515056
Device Lot Number2410303
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown